# SDR C2XA06IA141

- Difficulty date: August 27, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Aircraft time: 19,382 hours, 14,475 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 74441
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING A-CHECK INSPECTION, THE EMERGENCY EXIT LIGHT ABOVE THE F/A SEAT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED THE SIGN, RE-SECURED THE CONNECTORS, AND RE-INSTALLED THE SIGN.  OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
